Le théorème de Minkowski-Hlawka
Séminaire Bourbaki : années 1948/49 - 1949/50 - 1950/51, exposés 1-49, Séminaire Bourbaki, no. 1 (1952), Talk no. 2, p. 13-15
@incollection{SB_1948-1951__1__13_0,
     author = {Chabauty, Claude},
     title = {Le th\'eor\`eme de Minkowski-Hlawka},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1948/49 - 1949/50 - 1950/51, expos\'es 1-49},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {1},
     year = {1952},
     note = {talk:2},
     pages = {13-15},
     zbl = {0102.28203},
     mrnumber = {1605156},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1948-1951__1__13_0}
}
Chabauty, Claude. Le théorème de Minkowski-Hlawka, in Séminaire Bourbaki : années 1948/49 - 1949/50 - 1950/51, exposés 1-49, Séminaire Bourbaki, no. 1 (1952), Talk no. 2, pp. 13-15. http://www.numdam.org/item/SB_1948-1951__1__13_0/

[1] Davenport (H.) and Rogers (C.A.). - Hlawka's theorem in the geometry of numbers, Duke math. J., 1947, p. 367-375. | MR 21018 | Zbl 0030.34602

[2] Hlawka (Edmund). - Zur Geometrie der Zahlen, Math. Z., t. 49, 1943-44, p. 285- 312. | MR 9782 | Zbl 0028.20606

[3] Mahler (Kurt) . - On a theorem of Minkowski on lattice points in non-convex point sets, J. London math. Soc., t. 19, 1944, p. 201-205. | MR 14135 | Zbl 0060.11811

[4] Mahler (Kurt) . - The theorem of Minkowski-Klawka, Duke math. J., t. 13, 1946, p. 611-621. | MR 19660 | Zbl 0060.11810

[5] Mahler (Kurt) . - On the area and densest packing of convex domains, Kon. Ned. Akad. Wetensch., Proc. Sect. Sc., t. 50, 1947, p. 108-118. | MR 19662 | Zbl 0036.31002

[6] Mahler (Kurt) . - On the minimum determinant and the circumscribed hexagons of a convex domain, Kon. Ned. Akad. Wetensch., Proc. Sect. Sc., t. 50, 1947, p. 692-703. | MR 21017 | Zbl 0045.32804

[7] Minkowski (Hermann) . - Gesammelte Abhandlungen, Tomes 1 et 2. - Leipzig et Berlin, B. G. Teubner, 1911.

[8] Reinhardt (Karl). - Über die dicheste gitterförnige Legerung kongruenter Bereiche in der Ebene und eine besondere Art konvexer Kurven, Abh. math. Seminar Hamburg. Univ., t. 10, 1934, p. 216-230. | Zbl 0009.32003

[9] Rogers (C.A.) . - Existence theorems in the geometry of numbers, Annale of Math., Series 2, t. 48, 1947, p. 994-1002. | MR 22863 | Zbl 0036.02701

[10] Siegel (Carl Ludwig). - A mean value theorem in geometry of numbers, Annals of Math., Series 2, t. 46, 1945, p. 340-347. | MR 12093 | Zbl 0063.07011

[11] Weil (André). - Sur quelques résultats de Siegel, Summa brasil. Math., t. 1, 1945/46, p. 21-39. | MR 15393 | Zbl 0063.08199